Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 434, NWS Jackson, MS

June 8, 2011Kemper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 8, 2011, 4:56 PM CDT for Kemper County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2011, 4:56 PM CDT (21:56 UTC)
Expired
Jun 8, 2011, 5:45 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Kemper County, MS

The radar

The Columbus AFB radar (KGWX), 138 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:07 PM CDTTSTM WND DMG3 Sw Electric Mills, MSSEVERAL TREES UPROOTED ON SUCARNOOCHEE ROAD NEAR TOWNSEND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WUUS54 KJAN 082156
SVRJAN
MSC069-082245-
/O.NEW.KJAN.SV.W.0434.110608T2156Z-110608T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PORTERVILLE MOVING WEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
  GROVE...BLACKWATER...PRISMATIC...LIBERTY AND DE KALB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3266 8839 3257 8850 3258 8852 3258 8881
      3284 8872 3279 8837
TIME...MOT...LOC 2157Z 111DEG 7KT 3271 8852

$$

JA
1 follow-up statement
973 
WWUS54 KJAN 082238
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT WED JUN 8 2011

MSC069-082248-
/O.EXP.KJAN.SV.W.0434.000000T0000Z-110608T2245Z/
KEMPER MS-
538 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEMPER COUNTY WILL
EXPIRE AT 545 PM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3266 8839 3257 8850 3258 8852 3258 8881
      3284 8872 3279 8837
TIME...MOT...LOC 2238Z 111DEG 7KT 3274 8861

$$

MRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 8, 3:15 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT WED JUN 8 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...CONVECTION IS GETTING A
LATER START THAN YESTERDAY AND HAS BEEN CONFINED FOR THE MOST PART
TO EAST CENTRAL AND SOUTHEAST MISSISSIPPI. THE ACTIVITY WILL SLOWLY
SPREAD NORTHWEST INTO THE CENTRAL PORTIONS OF THE CWA THROUGH THIS
EVENING. A FEW STRONG TO SEVERE STORMS WITH QUARTER SIZE HAIL AND
GUSTS TO 60 MPH WILL BE POSSIBLE OVER THE SOUTHEAST HALF OF THE AREA
WHILE A FEW STRONG THUNDERSTORMS WITH SMALL HAIL AND WIND GUSTS TO
50 MPH WILL REMAIN POSSIBLE OVER THE NORTHWEST HALF OF THE AREA. THE
ACTIVITY WILL DISSIPATE THIS EVENING WITH THE LOSS OF DAYTIME
HEATING. LOWER CHANCES FOR RAIN AND ABOVE NORMAL AFTERNOON HIGHS ARE
EXPECTED THROUGH FRIDAY. THE MID LEVEL HIGH OVER THE APPALACHIANS
WILL SHIFT EAST AND THE TUTT OVER THE CENTRAL GULF WILL SLOWLY SHIFT
EAST THROUGH FRIDAY AS WELL. THIS WILL RESULT IN A TYPICAL
SUMMER-LIKE PATTERN OF WARM TEMPERATURES WITH A CHANCE OF DIURNALLY
DRIVEN AFTERNOON AND EVENING CONVECTION. FOR THURSDAY PWS WILL DROP
BELOW AN INCH AND A HALF AND THERE WILL BE LESS LAPSE RATES
RESULTING IN LOWER VERTICAL TOTALS NEAR 26. THE SURFACE RIDGE AXIS
WILL CONTINUE TO NOSE INTO OUR CWA FROM THE THE EAST HELPING TO
PRODUCE VERY LIGHT WINDS SURFACE AND ALOFT. GUIDANCE HAS COME IN
FAIRLY DRY FOR OUR CWA BUT WL CARRY MENTION OF ISOLATED STORMS IN
THE SOUTH AS THE SEA BREEZE WILL LIKELY MOVE INLAND AND TRIGGER
CONVECTION DURING THE AFTERNOON AND EVENING HOURS. VERY LITTLE
CHANGE IN THE SENSIBLE WEATHER IS SLATED FOR FRIDAY. THE SEA BREEZE
WILL LIKELY BE THE FEATURE AGAIN BUT MODEL CONSENSUS SHOWS A LITTLE
MORE DEVELOPMENT OVER EAST MISSISSIPPI WHERE WL CARRY MENTION OF
ISOLATED STORMS AGAIN. A FEW STRONG STORMS CANNOT BE RULED OUT WITH
ANY STORM THURSDAY AND FRIDAY AFTERNOONS BUT THE RISK FOR SEVERE
APPEARS TO BE LOW. GUIDANCE TEMPERATURES WERE CLOSE THROUGH THE
PERIOD AND MAVMOS WAS GENERALLY ACCEPTED. /22/

.LONG TERM...SATURDAY THROUGH WEDNESDAY...OVERALL MODEL CONSENSUS
SUGGESTS A "DIRTY" RIDGE LYING ACROSS THE ARKLAMISS REGION THROUGH
MOST OF THE EXTENDED WITH THE STOUTER PORTION OF THE RIDGE AND
MORE-PRONOUNCED HEAT SHIFTED WEST TOWARD THE SOUTHERN PLAINS AND
ARKLATEX. WITH THE FORECAST LAST NIGHT I WAS VERY RELUCTANT TO
ACCEPT THE IDEA OF A PATTERN MORE CLOSELY RESEMBLING JUNE
CLIMATOLOGY HOLDING SWAY IN THE EXTENDED. TONIGHT I AM STILL A
LITTLE RELUCTANT TO DROP NOTIONS OF RETURNING DRYNESS AND EXTREME
HEAT TO MOST OF THE REGION. HOWEVER...GFS MODEL ENSEMBLE MEAN OUTPUT
AND OPERATIONAL EUROPEAN MODEL OUTPUT PRESENTS PRETTY STRONG
ARGUMENTS THAT I CANNOT IGNORE WITH THE LATEST LONG TERM FORECAST.

THUS...20 POPS WERE INCLUDED FOR MOST AFTERNOONS AND EARLY EVENINGS
IN THE EXTENDED OVER THE EASTERN THREE-QUARTERS TO TWO-THIRDS OF THE
CWA. HIGH TEMPERATURES WERE KEPT MAINLY IN THE MID 90S THROUGH THE
PERIOD...WITH ANY UPPER 90S MAINLY INCLUDED IN FAR WESTERN ZONES
WHERE POTENTIAL FOR DIURNAL CONVECTION SHOULD BE LESS. MEXMOS
(GFS-BASED) TEMPS WERE STILL RAISED AT LEAST A LITTLE IN MANY AREAS
THROUGHOUT THE EXTENDED...MAINLY IN AN EFFORT TO KEEP SOME
CONSISTENCY IN THE FORECAST. HOWEVER...ENSEMBLE GFS MEAN TEMPS ARE
MORE SOLIDLY IN THE LOWER 90S FOR MOST AREAS IN THE EXTENDED AND THE
OFFICIAL FORECAST TEMPS MAY HAVE TO BE TRENDED FURTHER DOWNWARD IF
MODELS CAN BE CONSISTENT WITH THEIR RESPECTIVE OUTPUTS FOR ANOTHER
DAY. MEXMOS POPS WERE NOT LOWERED AT ALL IN THE EXTENDED...BUT IN
FACT RAISED SOME PERIODS TO KEEP MATCH EARLIER MENTIONED
EXPECTATIONS.

PULSE CONVECTION THROUGHOUT THE EXTENDED MAY STILL BE VIGOROUS AT
TIMES CONSIDERING 500 MB TEMPS ARE NOT EXPECTED TO RISE MUCH ABOVE
-10 CELSIUS...THUS CONSISTENTLY DELIVERING STEEPISH LAPSE RATES.
MOISTURE SHOULD BECOME GRADUALLY DEEPER THROUGH THE EXTENDED IN MOST
AREAS...LOWERING MICROBURST POTENTIAL A LITTLE FROM THE RECENT
EXTREME VALUES...BUT THE POTENTIAL WILL BY NO MEANS BE ZERO. WILL
NOT BE MENTIONING THIS RISK IN THE HWO YET...BUT IT IS SOMETHING TO
KEEP IN MIND AT THIS POINT. /BB/

&&

.AVIATION...SCATTERED THUNDERSTORMS WERE MOVING TO THE NORTHWEST
FROM SOUTHEAST MISSISSIPPI AFFECTING MEI AND HBG AT MID AFTERNOON.
THIS ACTIVITY WILL SPREAD INTO CENTRAL MISSISSIPPI THROUGH EARLY
EVENING BEFORE DISSIPATING. ISOLATED THUNDERSTORMS WILL ALSO BE
POSSIBLE IN VCTY OF GLH AND GTR AS WELL. VFR CONDITIONS ARE EXPECTED
TO PREVAIL AREAWIDE BY 04Z AND WL CONTINUE UNTIL AFTER 09Z. A BRIEF
PERIOD OF MVFR VISIBILITIES WILL BE POSSIBLE AND MAINLY SOUTH FROM
10Z TO 13Z. ANY FOG THAT DEVELOPS WILL BURN OFF BY 14Z. EVEN LESS
COVERAGE OF STORMS IS EXPECTED THURSDAY WITH VFR CONDITIONS
PREVAILING. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  94  68  94 /  19  14   6  14
MERIDIAN      65  94  65  94 /  11  15  12  23
VICKSBURG     67  94  67  93 /  19  15   5   8
HATTIESBURG   68  93  67  95 /  11  18   7  17
NATCHEZ       68  92  67  92 /  17  18   9   8
GREENVILLE    71  95  71  96 /  12  13   6   8
GREENWOOD     69  94  69  95 /  14  14   6  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/BB/28
Hazardous weather outlook, Jun 8, 2:44 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CDT WED JUN 8 2011

LAZ015-016-023>026-MSZ042>066-072>074-091945-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
244 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
LOUISIANA...AND ACROSS SOUTH AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS UP TO
60 MPH...QUARTER-SIZED HAIL...AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
AGAIN BE POSSIBLE ALONG AND SOUTH OF A LINE EXTENDING FROM RAYVILLE
LOUISIANA...TO YAZOO CITY...TO MACON THIS AFTERNOON AND EARLY
EVENING. PONDING OF WATER ON ROADWAYS AND IN LOW- LYING AREAS FROM
HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE MAIN TIME FRAME FOR THESE
STORMS WILL BE THIS AFTERNOON UNTIL 9PM AS DAYTIME HEATING COMBINES
WITH A VERY MOIST UNSTABLE AIRMASS. THE STORMS SHOULD DISSIPATE
SHORTLY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH TUESDAY.

ARZ074-075-LAZ007>009-MSZ018-019-025>041-091945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-
244 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...PORTIONS OF NORTHEAST LOUISIANA AND NORTH CENTRAL AND
NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

AN ISOLATED STRONG THUNDERSTORM CAPABLE OF DAMAGING WINDS OF 50 MPH
AND HAIL UP TO NICKEL SIZE WILL BE POSSIBLE BETWEEN 2PM TO 8PM THIS
AFTERNOON AND EVENING. DAYTIME HEATING WILL COMBINE WITH A VERY MOIST
UNSTABLE AIRMASS TO PRODUCE THE STORMS WHICH SHOULD DISSIPATE SHORTLY
AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Local storm report, Jun 8, 3:53 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     LIGHTNING        2 NE MCLAURIN           31.19N 89.19W
06/08/2011                   FORREST            MS   EMERGENCY MNGR

            UPDATE...NO ONE WAS STRUCK BY LIGHTING...77 AIRFORE
            CADETS WERE IN TENTS THAT WERE CLOSE TO A POWER POLE THAT
            WAS STRUCK. THEY WERE ALL TAKEN TO THE HOSPITAL FOR
            PRECAUTION. NO INJURIES HAVE BEEN CONFIRMED.

&&

CME
Special weather statement, Jun 8, 4:17 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CDT WED JUN 8 2011

MSZ055-056-082145-
SMITH MS-SIMPSON MS-
417 PM CDT WED JUN 8 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 17 MILES SOUTHWEST OF RALEIGH AT 417
PM CDT. THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME NORTHEASTERN SIMPSON AND NORTHERN SMITH COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3197 8961 3217 8974 3219 8973 3223 8961
      3223 8946 3201 8940
TIME...MOT...LOC 2117Z 180DEG 0KT 3187 8974

JA
Special weather statement, Jun 8, 4:21 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT WED JUN 8 2011

MSZ050-051-082150-
NEWTON MS-SCOTT MS-
421 PM CDT WED JUN 8 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF LAWRENCE AT 421 PM
CDT...MOVING WEST AT 5 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN SOUTHEASTERN SCOTT AND SOUTHWESTERN NEWTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3223 8923 3223 8949 3223 8952 3245 8946
      3237 8919
TIME...MOT...LOC 2121Z 104DEG 5KT 3230 8932

JA
Local storm report, Jun 8, 4:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             MARION                  32.43N 88.65W
06/08/2011  E0.88 INCH       LAUDERDALE         MS   EMERGENCY MNGR

&&

CME
Special weather statement, Jun 8, 4:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT WED JUN 8 2011

MSZ058-082215-
CLARKE MS-
445 PM CDT WED JUN 8 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 13 MILES SOUTH OF CRANDALL AT 445 PM
CDT...MOVING NORTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN CLARKE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3189 8846 3188 8847 3184 8863 3183 8875
      3183 8876 3184 8876 3199 8863 3198 8846
TIME...MOT...LOC 2145Z 127DEG 10KT 3180 8856

JA
Special weather statement, Jun 8, 4:48 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT WED JUN 8 2011

MSZ046-082220-
KEMPER MS-
448 PM CDT WED JUN 8 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF PORTERVILLE AT
448 PM CDT...MOVING NORTHWEST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN KEMPER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3276 8837 3271 8837 3270 8837 3264 8837
      3258 8838 3258 8867 3281 8861 3279 8836
      3276 8836
TIME...MOT...LOC 2148Z 141DEG 7KT 3271 8844

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:04 PM CDTSpecial Weather StatementJANNewton31 min
Jun 7, 7:50 PM CDTSevere Thunderstorm WarningJANSunflower, Washington40 min
Jun 8, 11:39 AM CDTSpecial Weather StatementJANNewton41 min
Jun 8, 12:32 PM CDTSpecial Weather StatementJANForrest43 min
Jun 8, 12:57 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min
Jun 8, 1:25 PM CDTSpecial Weather StatementJANNeshoba30 min
Jun 8, 2:20 PM CDTSpecial Weather StatementJANMarion20 min
Jun 8, 2:24 PM CDTSpecial Weather StatementJANForrest21 min
Jun 8, 2:32 PM CDTSpecial Weather StatementJANClarke18 min
Jun 8, 2:51 PM CDTSpecial Weather StatementJANMarion29 min
Jun 8, 3:11 PM CDTSpecial Weather StatementJANClarke29 min
Jun 8, 3:16 PM CDTSpecial Weather StatementJANJefferson Davis29 min
Jun 8, 3:22 PM CDTSevere Thunderstorm WarningJANClarke, Jasper53 min
Jun 8, 3:39 PM CDTSpecial Weather StatementJANLauderdale31 min
Jun 8, 3:43 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale47 min
Jun 8, 3:51 PM CDTSevere Thunderstorm WarningJANJasper39 min
Jun 8, 4:00 PM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith45 min
Jun 8, 4:17 PM CDTSpecial Weather StatementJANSmith28 min
Jun 8, 4:19 PM CDTSevere Thunderstorm WarningJANSimpson, Smith30 min
Jun 8, 4:21 PM CDTSpecial Weather StatementJANScott29 min
Jun 8, 4:27 PM CDTSevere Thunderstorm WarningJANLauderdale48 min
Jun 8, 4:35 PM CDTSevere Thunderstorm WarningJANScott40 min
Jun 8, 4:45 PM CDTSpecial Weather StatementJANClarke30 min
Jun 8, 4:48 PM CDTSpecial Weather StatementJANKemper32 min
Jun 8, 5:12 PM CDTSpecial Weather StatementJANRankin28 min
Jun 8, 5:36 PM CDTSpecial Weather StatementJANRankin29 min
Jun 8, 5:47 PM CDTSevere Thunderstorm WarningJANFranklin15 min
Jun 8, 5:52 PM CDTSpecial Weather StatementJANNoxubee33 min
Jun 8, 5:54 PM CDTSevere Thunderstorm WarningJANNoxubee51 min
Jun 8, 6:00 PM CDTSpecial Weather StatementJANCopiah30 min
Jun 8, 6:05 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson28 min
Jun 8, 6:09 PM CDTSpecial Weather StatementJANLowndes31 min
Jun 8, 6:31 PM CDTSpecial Weather StatementJANJefferson29 min
Jun 8, 6:36 PM CDTSpecial Weather StatementJANMadison29 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.